# SDR YENA2021060700360

- Difficulty date: May 16, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 65,248 hours, 23,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2118, NAS-EWR. FA REPORTS ODOR FROM BACK 1/2 OF AIRCRAFT IN DESCENT; REF INFO NOTICE 2017-T015F PERFORMED STEPS TO TRY TO REPRODUCE ODOR ON GROUND, NO ODOR NOTED. INSPECTED AFT HALF OF CABIN AND DID NOT NOTE ANY BAD ODORS. A/C OK FOR SVC
